# SDR 0204219976

- Difficulty date: December 26, 2002
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- Aircraft time: 83,982 hours, 91,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found crack in shear clip below longeron L14 RH. Repaired per EA 99-193292.
